American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A90) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Chi-Kwong Li and Nung-Sing Sze. Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations. Proc. Amer. Math. Soc. 136 (2008) 3013-3023. MR 2407062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Christopher J. Hillar and Charles R. Johnson. Symmetric word equations in two positive definite letters. Proc. Amer. Math. Soc. 132 (2004) 945-953. MR 2045408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] L. M. Perko and E. L. Walter. Regular polygon solutions of the $N$-body problem . Proc. Amer. Math. Soc. 94 (1985) 301-309. MR 784183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1